# SDR DALA2019022701305

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 62,185 hours, 24,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 4476751) DURING INSPECTION FOUND EMERGENCY LIGHTS AT L1 DOOR AND COCKPIT INOP. FOUND M1675 BATT INOP. REPLACED BATTERY PER AMM 33-51. CKS GOOD PER MM.
